# SDR JR2R20180127218

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 41,213 hours, 25,003 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cover
- Part number: 991840165
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB AFT SPAR ACCESS PANEL 3305 COVER IS CRACKED. (REPLACED 3305 COVER PER BDR 9918401ITEM 65).
